# SDR HALA2019040100160

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 23,439 hours, 3,654 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33242390001
- Part serial: 03461
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU GEN FAULT. // PERFORMED TSM 24-20-81-810-942-A. REMOVED AND REPLACED APU GEN  
PER AMM 24-23-51. OPS NORMAL, NO DEFECTS NOTED. LEAK CHECK OK. OK FOR SVC.
